MDJunction - People Helping People
 
Ask a Question
03/04/2012 05:06 AM

rapid cycling?anyone actually feel it happen?(page 2)

2ofme
2ofme  
Posts: 1801
VIP Member

Definitely sounds like you're experiencing a mixed episode and those can be extremely difficult. I am so sorry you are going through this and empathize with your emotions 110%.

I don't understand why your p-doc won't prescribe something to help your sleeping issues. Sleep is such a critical thing for everyone, especially individuals that are suffering. It takes a minimum of six hours for the brain to regenerate. Anything less, especially on a continuum. When I was experiencing severe mixed episodes, my p-doc removed the Clonazepam (anti-anxiety) in the pm and replaced it with Trazodone (anti-depressant/sleep-aid). Her reasoning was that with a better nights sleep, I more than likely would not experience as much anxiety & depression during the waking hours. She was spot on! Within less than a week of 6 to 7 hours sleep every night, the daily multiple mixed episodes began to fade. I remained on that regiment (as well as Depakote for mood stability) for the remainder of my medical therapy and remained stable the entire time.

Best of luck to you. Tons of positive, mind soothing, heart warming thoughts heading your direction.

Reply

03/04/2012 07:08 AM
hannahell
hannahell  
Posts: 274
Member

thanks so much Smile hopefully doc can help me somehow.its so frustrating that i cant sleep .hahaha sitting on my lounge at 4 am eating calamari rings and watching ru pauls drag race where drag queens jump on trampoline their christmas clothes on sounds normal night time for me right now Laughing (lol nothing wrong with drag queens i actually love that show and i admire their ability to be true to themselves Smile thats the true gift) but still i rather have a good night sleep.im glad that you found the way to deal with it .dunno why they dont give any help.i dont have any history or will to abuse anything i never ever touched drugs i dont drink esp now when lamictal makes me lose balance after 2 drinks even without being drunk ,and i even quit smoking cold turkey 5 years ago.so its not a threat that i take too much something.i think that if some person who has the same problem than i have dont get help,it actually might cause ppl to abuse things when they try to find a solution when they feel bad enough Sad and i dont judge them at all .its pretty easy to understand.or if they decide to take more radical action ,ppl say that they didnt try hard enough to find a way out.but in certain point their options run out and there isnt a way out.i understand that really well even im not gonna turn to that solution

03/04/2012 08:02 AM
lken
lken  
Posts: 2827
VIP Member

you think down under is causing it, cranking down for winter months, i feel that way in the the fall, the wonderfulness of the shinning sun, going to cold months, i am cranking up for spring,
Reply

Share this discussion with your friends:
<< Start < Prev 2 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved